Makale
Tam Makale
Uluslararası
2022
On Hyperbolic Padovan and Hyperbolic Pell-Padovan Sequences
Eastern Anatolian Journal of Science
Cilt 8 · Sayı 1 · ss. 15–19 · 01.06.2022
Atıf için künye
Taş, S. (2022). On Hyperbolic Padovan and Hyperbolic Pell-Padovan Sequences. Eastern Anatolian Journal of Science, 8(1), 15–19.
BibTeX
@article{tas2022-57222,
author = {Taş, Sait},
title = {On Hyperbolic Padovan and Hyperbolic Pell-Padovan Sequences},
journal = {Eastern Anatolian Journal of Science},
year = {2022},
volume = {8},
number = {1},
pages = {15--19},
url = {https://akademik.atauni.edu.tr/yayinlar/57222-on-hyperbolic-padovan-and-hyperbolic-pell-padovan-sequences}
}